# SDR CALA9601340

- Difficulty date: September 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16887
- Make and model: Doug DC-9-82
- Aircraft serial: 49116
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Control
- Part number: 360800010
- Condition: Leaking
- Location: Apu
- Part time: 603 hours
- Stage of operation: DE
- Nature of condition: B, K
- Precautionary procedure: O

## Discrepancy

A STRONG FUEL SMELL WAS NOTICED IN THE COCKPIT AND CABIN WHILE DESCENDING INTO CLE.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND FUEL LEAKING FROM APU FUEL CONTROL DRAIN.  THE APU FUEL CONTROL UNIT WAS REMOVED AND REPLACED PER MM 49-01-1.  THE APU WAS RUN AND OPERATION CHECKED GOOD.  PART TOTAL CYCLES, 273.
